Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigenda: ``Computation of the class number and class group of a complex cubic field'' [Math. Comp. 45 (1985), no. 171, 223-231; MR0790655 (86m:11078)] by G. W. Dueck and Williams

Author: H. C. Williams
Journal: Math. Comp. 50 (1988), 655-657
MSC: Primary 11R16; Secondary 11R29, 11Y40
Original Article: Math. Comp. 45 (1985), 223-231.
MathSciNet review: 929564
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R16, 11R29, 11Y40

Retrieve articles in all journals with MSC: 11R16, 11R29, 11Y40

Additional Information

PII: S 0025-5718(1988)0929564-9
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia